An end point Orlicz type estimate for nonlinear elliptic equations

Yunsoo Jang, Youchan Kim

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We study nonlinear elliptic equations of [Formula presented]-Laplacian type in divergence form to establish a natural Calderón–Zygmund type theory of an Orlicz space type, where the Lebesgue space is the special case with [Formula presented]: [Formula presented]In the previous results, the estimates obtained were strictly above the natural exponents, and the function such as [Formula presented] was ruled out for the candidate of [Formula presented]. But with our approach, [Formula presented] can be selected up to the end point case of the estimates, and the functions [Formula presented] and [Formula presented] can be additionally selected for [Formula presented].

Original languageEnglish
Pages (from-to)572-585
Number of pages14
JournalNonlinear Analysis, Theory, Methods and Applications
StatePublished - Dec 2018


  • Calderón–Zygmund type estimates
  • Measurable nonlinearities
  • Nonlinear elliptic equations


Dive into the research topics of 'An end point Orlicz type estimate for nonlinear elliptic equations'. Together they form a unique fingerprint.

Cite this